| Catalog Number |
2112531 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2024
Type of Reportable Event
Malfunction
Event or Problem Description
As reported by the user facility: reporter called to report upon opening the packaging there was a hair found inside.No injury reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Through visual examination of one (1) unused sample without original packaging, a hair was observed on the bag.Since the product did not return in its original packaging, but was received loose, it can not be determined if the hair contaminate was from the manufacturing/processing process.A device history record (dhr) review was performed for the reported lot numbers and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.